# SDR PCSA12300501

- Difficulty date: December 30, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D15
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, G
- Precautionary procedure: A

## Discrepancy

CLIMBED TO CRUISE, CREW REPORTED NR 3 GEN BREAKER LIGHT CAME ON & WOULD NOT HOLD POWER, NR 2 GEN BREAKER & FIELD LIGHTS CAME ON, NO FAULT NOTED, RESET NR 2 GEN & 20 MIN LATER FAULT RETURNED NO LIGHTS. DID NOT RESET NR 2 BREAKER. DIVERTED ACFT, & LANDED WITHOUT INCIDENT. MX INSP & T/SHOT ACFT GEN SYS, MX FOUND NR 3 GEN CONTROL PANEL NOT SECURED, MX SECURED NR 3 GCU IAW MM & PERFORMED AN OPS CHK IAW MM, OPS CHK ON GROUND FOUND NORMAL. OPS CHK OF NR 2 GEN AC POWER PERFORMED IAW 24-22-00, OPS NORMAL. BUSS PROTECTION PANEL R & R IAW MM; GCU NR 2 SWAPPED TO APU GCU FOR T/SHOOTING. NR 2 AC POWER GEN SYS & APU GEN SYS OPS TESTED & CHKD NORMAL IAW MM. FERRY FLT BACK TO MIA FOR FURTHER INSP. ACFT RETURNED W/OUT INCIDENT.
